# SDR 7C7A2018040900392

- Difficulty date: April 11, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 43,431 hours, 50,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR FOR 2 DENTS RT FUSELAGE SKIN PANEL BTW X240.5-X253.4 AND STR 31S-32S. COMPLETED WITH ECO 008.53-18.13 AND RD 8-53-15612.
